Rash over back due to allergy to carbamazepine

Rash over back due to allergy to carbamazepine

M320/0220 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 51.1MB

Downloadable file size: 5.0MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Carbamazepine allergy. Extensive rash over the back and arms of a 74-year-old woman due to an allergic reaction to carbamazepine. Carbamazepine is an anticonvulsant drug used in the long term treatment of epilepsy and to relieve neuralgia. A reaction to the drug has caused a rash consisting of numerous circular or irregular red spots which may be itchy. The rash may be accompanied by fever, sore throat, headache or diarrhoea. Treatment of such allergic reactions involves withdrawal of the causative drug. Corticosteroid drugs can be given to reduce inflammation and irritation.

Release details: Model release not required. Property release not required.

Keywords: allergic, allergy, back, carbamazepin, carbamazepine, carbamazepine allergy, condition, disorder, drug reaction, healthcare, hypersensitivity, medical, medicine, rash, skin

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.